# SDR CALA2016042895315

- Difficulty date: April 28, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 65,759 hours, 7,456 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPSTAIRS ALL SEAT EMER EXIT LIGHT INOPERATIVE.  REPLACED ALL SEAT LAMPS.  OPERATIONS CHECKED OK.
